Alert archive / New Jersey / Winter Storm Watches in 2008
Winter Storm Watch 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this winter storm watch at Jan 12, 2008, 4:02 PM EST for Morris County, Sussex County, New Jersey. It took effect at Jan 13, 2008, 9:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 12, 2008, 4:02 PM EST (21:02 UTC)
- In effect from
- Jan 13, 2008, 9:00 PM EST
- Expired
- Jan 13, 2008, 4:57 AM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
Counties Morris County, NJ, Sussex County, NJ
The radar
The Philadelphia radar (KDIX), 118 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1313 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KPHI 122102 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 402 PM EST SAT JAN 12 2008 ...A SIGNIFICANT SNOWFALL POSSIBLE SUNDAY NIGHT AND MONDAY MORNING... .AN AREA OF LOW PRESSURE IS FORECAST TO ORGANIZE OFF THE SOUTHEAST COAST DURING THE DAY SUNDAY. THIS STORM IS THEN ANTICIPATED TO MOVE NORTHEASTWARD SUNDAY NIGHT AND BE EAST OF THE JERSEY SHORE EARLY MONDAY MORNING AS IT INTENSIFIES. THE STORM WILL THEN MOVE TO A POSITION EAST OF MAINE BY LATE MONDAY WITH ADDITIONAL INTENSIFICATION EXPECTED. AS THIS STORM MOVES BY OUR AREA, THERE IS THE POTENTIAL FOR A SIGNIFICANT ACCUMULATION OF SNOW SUNDAY NIGHT AND MONDAY MORNING. NJZ001-008-131100- /O.NEW.KPHI.WS.A.0001.080114T0200Z-080114T1700Z/ SUSSEX-MORRIS- INCLUDING THE CITIES OF...NEWTON...MORRISTOWN 402 PM EST SAT JAN 12 2008 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER STORM WATCH, WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING. SNOW IS ANTICIPATED TO OVERSPREAD THE AREA LATE SUNDAY EVENING, THEN CONTINUE THROUGH MONDAY MORNING. THE SNOW HOWEVER COULD MIX WITH OR BEGIN IN SOME AREAS AS LIGHT RAIN. AS THE STORM INTENSIFIES OFF THE COAST, AND THE PRECIPITATION INTENSITY INCREASES, THE SNOW COULD BECOME HEAVY AT TIMES OVERNIGHT SUNDAY AND EARLY MONDAY MORNING. THERE IS SOME UNCERTAINTY IN THE EXACT TRACK AND STRENGTH OF THIS STORM. ANY EAST OR WEST SHIFT IN THE STORM TRACK WILL AFFECT THE SNOWFALL AMOUNTS. IN ADDITION, THE SURFACE TEMPERATURES COULD REMAIN RIGHT AROUND FREEZING FOR AWHILE WHICH MAY TEND TO LIMIT THE SNOWFALL ACCUMULATIONS INITIALLY. THERE IS THE POTENTIAL FOR SOME ENHANCED BANDING TO OCCUR, WHICH MEANS HEAVIER SNOWFALL RATES ARE POSSIBLE, HOWEVER THE EXACT PLACEMENT OF THESE FEATURES ARE DIFFICULT TO PINPOINT THIS FAR OUT IN TIME. AT THIS TIME, A TOTAL OF 4 TO 7 INCHES OF SNOW IS POSSIBLE IN THE WATCH AREA. THE BULK OF THE SNOW IS ANTICIPATED TO BE OVER WITH AROUND MIDDAY ON MONDAY, AS THIS STORM SHOULD BE A QUICK MOVER. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW, SLEET, OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA OUTLETS FOR THE LATEST UPDATES ON THIS DEVELOPING WINTER STORM. $$ GORSE
1 follow-up statement
000 WWUS41 KPHI 130957 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 457 AM EST SUN JAN 13 2008 NJZ001-008-132200- /O.UPG.KPHI.WS.A.0001.080114T0200Z-080114T1700Z/ /O.NEW.KPHI.HS.W.0001.080114T0200Z-080114T2000Z/ SUSSEX-MORRIS- INCLUDING THE CITIES OF...NEWTON...MORRISTOWN 457 AM EST SUN JAN 13 2008 ...A SIGNIFICANT SNOWFALL IS FORECAST FOR SUNDAY NIGHT INTO MONDAY... .AN AREA OF LOW PRESSURE IS FORECAST TO ORGANIZE OFF THE SOUTHEAST COAST TODAY. THIS STORM IS THEN ANTICIPATED TO MOVE NORTHEASTWARD TONIGHT AND BE EAST OF THE JERSEY SHORE EARLY MONDAY MORNING AS IT INTENSIFIES. THE STORM WILL THEN CONTINUE NORTHEAST. ...HEAVY SNOW WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 PM EST MONDAY... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM EST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW IS ANTICIPATED TO OVERSPREAD THE AREA LATE THIS EVENING... FALL HEAVILY AT TIMES OVERNIGHT...AND THEN BECOME MORE INTERMITTENT ON MONDAY. THE LATEST FORECAST CALLS FOR 4 TO 8 INCHES OF SNOW TO FALL OVERNIGHT TONIGHT...WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE ON MONDAY. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ NJZ007-009-010-132200- /O.NEW.KPHI.WS.A.0002.080114T0200Z-080114T2000Z/ WARREN-HUNTERDON-SOMERSET- INCLUDING THE CITIES OF...WASHINGTON...FLEMINGTON...SOMERVILLE 457 AM EST SUN JAN 13 2008 ...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH MONDAY AFTERNOON. PRECIPITATION IS EXPECTED TO BEGIN AS RAIN OR MIXED RAIN AND SNOW THIS EVENING...THEN CHANGE TO SNOW BEFORE MIDNIGHT. THE SNOW MAY FALL HEAVILY AT TIMES OVERNIGHT...AND BECOME MORE INTERMITTENT ON MONDAY. THE LATEST FORECAST CALLS FOR 4 TO 7 INCHES OF SNOW TO FALL OVERNIGHT TONIGHT...WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE ON MONDAY. THERE REMAINS SOME UNCERTAINTY REGARDING THE TRANSITION FROM RAIN TO SNOW. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ MPD
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter storm watch went out at Jan 12, 4:56 AM EST, 11 hours 6 minutes earlier.
Area forecast discussion, Jan 12, 4:56 AM EST, 11 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 456 AM EST SAT JAN 12 2008 .SYNOPSIS... HIGH PRESSURE WILL MOVE INTO THE REGION TODAY, FOLLOWED BY A COMPLEX LOW PRESSURE SYSTEM THAT WILL ADVANCE ON THE REGION BEGINNING LATER SUNDAY. PART OF THAT SYSTEM WILL DEVELOP INTO A COASTAL LOW THAT WILL LIFT BY TO OUR EAST SUNDAY NIGHT AND MONDAY, WHILE WEAKER LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL MOVE ACROSS THE AREA ON TUESDAY. HIGH PRESSURE IS THEN FORECAST FOR WEDNESDAY AND THURSDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SOME CIRRUS AROUND TODAY ASSOCIATED WITH AN UPPER JET IS EXPECTED, OTHERWISE WE SHOULD BE DRY WITH TEMPERATURES THAT STILL ARE ABOVE NORMAL FOR MID JANUARY. H925 TEMPERATURES SUGGESTED GOING ON THE LOWER SIDE OF STAT GUIDANCE, BUT WE DIDNT DEVIATE MUCH BECAUSE OF COCERNS ABOUT CONSISTENCY AND RELATIVE HARMONY AMONG THE STAT GUIDANCE PACKAGES. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/... THE HIGH EVENTUALLY WILL GIVE GROUND TO COMPLEX LOW PRESSURE, THE MAIN FEATURE OF WHICH WILL BE A COASTAL LOW THAT WILL DEEPEN AS IT MOVES UP THE ATLANTIC SEABOARD AND BY TO OUR EAST SUNDAY NIGHT INTO EARLY MONDAY. THINGS THAT WILL SUPPORT PRECIP FROM THIS SYSTEM INCLUDE A COUPLED UPPER JET, A NEGATIVE TILT TO ONE OF THE AXES OF THE MID LEVEL SYSTEM, NEGATIVE EPV AT H6, SOMETHING OF A TROWAL AT H7, GOOD ISENT LIFT AT I295, DECENT LOWER LEVEL FRONTOGENESIS, AND CO- LOCATION OF THE SNOW GROWTH REGION, LIFT AND CONSTANT THETA-E VALUES. REGARDING PCPN AMOUNTS, THE WRF IS BRINGING A BOATLOAD OF PRECIP TO THE ENTIRE FORECAST AREA, WHILE THE CANADIAN SEF, THE GFS, AND THE ECMWF ALL HAVE A GRADIENT WITH THE GREATEST PCPN AMOUNTS SOUTHEAST. WE LEAN AGAINST THE WRF. ONE THING THAT IS LACKING WITH THIS SYSTEM IS ENTRENCHED COLD AIR. RATHER, WE ARE COUNTING IN PART ON THE ADVANCING MID LEVEL SYSTEM TO HELP BRING COLD AIR INTO THE REGION AS THE SFC LOW MOVES UP THE COAST. THE SURFACE PATTERN INDICATES THIS MAY BE A SLOW PROCESS. THE COASTAL LOW, AT LEAST INITIALLY, IS A SECONDARY SYSTEM. THE PRIMARY LOW IS FORECAST BY THE GFS AND ECMWF TO WEAKEN AND MEANDER FROM THE CENTRAL GREAT LAKES INTO WESTERN PA SUNDAY NIGHT INTO MONDAY. SUCH A PATTERN IS NOT GENERALLY CONDUCIVE TO A RAPID INFUSION OF COLDER AIR INTO OUR AREA. WE MAY GET SOME GOOD DYNAMIC COOLING AS THE SECONDARY WINDS UP AND LIFTS NORTHEAST, BUT FOR NOW THE PATTERN IS SUCH THAT WE DONT EVEN FEEL 50 PERCENT CONFIDENT THAT ANY PART OF OUR AREA WILL SEE WARNING CRITERION SNOWFALL BECAUSE OF SNOW-TO-LIQUID RATIO CONCERNS. AS A RESULT, WE CONTINUE TO CARRY THIS SYSTEM IN THE HWO ONLY. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... THE WEAKER LOW AND A WEAK COLD FRONT WILL BE MOVING TOWARD US MONDAY NIGHT AND ACROSS OUR AREA ON TUESDAY. QPF AMOUNTS AT THIS POINT ARE PRETTY LOW, SO WE ARE NOT EXPECTING WIDESPREAD HEAVY AMOUNTS OF PRECIP, AND WHAT DOES FALL MAY BE MORE CONFINED TO THE NORTHERN TWO THIRDS OF THE CWA. EVEN STILL, WE WILL BE UNDER THE INFLUENCE OF A SHARP MID/UPPER LOW/TROUGH, SO THERE WILL BE AT LEAST A SLIGHT CHANCE FOR ALL AREAS ON TUESDAY, AND CHANCE FOR THE NORTHERN TWO THIRDS. THE ATMOSPHERE WILL BE COLD ENOUGH FOR SNOW PRETTY MUCH EVERYWHERE ON TUESDAY, BUT AS SAID BEFORE, NOT MUCH IS EXPECTED AT THIS TIME SINCE QPF AMOUNTS ARE LOW. HIGH PRESSURE WILL BUILD IN BRIEFLY FOR WEDNESDAY BEFORE ANOTHER COASTAL LOW LOOKS TO AFFECT THE AREA BY NEXT THURSDAY INTO FRIDAY. TRYING TO GAUGE WHAT P-TYPE, AND WHEN AND WHERE IT WILL FALL AT THIS POINT IS DIFFICULT. HOWEVER, WE STILL EXPECT SOME WINTERY PRECIP TO FALL AT SOME POINT FOR MOST AREAS. DETAILS ON THIS SYSTEM WILL HOPEFULLY BECOME BETTER DEFINED THE CLOSER WE GET. && .AVIATION /10Z SATURDAY THROUGH WEDNESDAY/... AFTER THE POOR FLYING WEATHER OF FRIDAY, SATURDAY LOOKS TO BE QUITE A BIT NICER WITH VFR IN THE TAFS TODAY. DRIER MIXED DOWN NICELY OVERNIGHT AND LITTLE FOG FORMED IN THE NORMALLY FOGGIER WEE HOURS OF THE MORNING. WINDS WILL BE LIGHT FROM THE NW TODAY. CLOUDS WILL BE FEW-SCT SC AND A BKN LAYER OF CI/CS. TONIGHT, VFR CONDITIONS ARE EXPECTED ONCE AGAIN WITH LIGHT SFC WINDS VEERING AROUND TO N OR NE. EXTENDED OUTLOOK, POOR FLYING WEATHER WILL RETURN TO THE REGION SUNDAY EVENING AND PERSIST INTO MONDAY AS LOW PRESSURE ADVANCES NORTHWARD OFF THE COAST. GUIDANCE IS SHOWING WIDESPREAD IFR CONDITIONS (AT LEAST) IN RAIN AND SNOW SUNDAY NIGHT INTO MONDAY MORNING. && .MARINE... HIGH PRESSURE WILL BUILD IN FROM THE WEST TODAY. THE SCA FLAG OUT EARLIER WAS ALLOWED TO EXPIRE AT 1 AM SINCE WINDS AND SEAS ARE EXPECTED TO DECREASE TODAY. SFC WINDS WILL SLOWLY VEER AROUND FROM NW TO NE BY TONIGHT. THE WIND SPEEDS WILL THEN INCREASE BACK TO NEAR SCA FLAG CRITERIA SUNDAY MORNING. THE NEXT SHIFT CAN MAKE THE CALL REGARDING THE TIMING, PERHAPS THE SCA CAN BE DELAYED UNTIL LATER SUNDAY AFTERNOON WHEN THE BETTER GRADIENT WILL BE ARRIVING ON THE WATERS. THERE IS SOME DISAGREEMENT WITH REGARDS TO THE CENTRAL PRESSURE OF THE STORM AS IS MOVES ACROSS OUR WATERS. THE GFS IS DEEPER BY 4 OR 5 MB. IT INDICATES THAT SOME GALE FORCE MAY OCCUR WINDS ON THE WATERS BY 12Z MONDAY AS THE STORM MOVES AWAY. GOING ALONG WITH OPC I HAVE A TONED DOWN GFS TYPE FORECAST. SEAS WILL INCREASE THROUGH SUNDAY AND EVENTUALLY EACH 6 TO 7 FT BY MONDAY MORNING ACCORDING TO WAVEWATCH. THE CANYON WEATHER WILL BE A LITTLE ROUGH FOR THE SUNDAY NIGHT THROUGH MONDAY PERIOD, POSSIBLY LASTING INTO TUESDAY. CHECK THE LATEST WX FOR THE CANYONS AT WWW.OPC.NCEP.NOAA.GOV && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DELISI NEAR TERM...DELISI SHORT TERM...DELISI LONG TERM...ROBERTSON AVIATION...OHARA MARINE...OHARA
Hazardous weather outlook, Jan 12, 4:02 PM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 402 PM EST SAT JAN 12 2008 NJZ001-008-131100- SUSSEX-MORRIS- 402 PM EST SAT JAN 12 2008 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR SNOWFALL REPORTS SUNDAY NIGHT INTO MONDAY MORNING. NJZ007-009-010-131100- WARREN-HUNTERDON-SOMERSET- 402 PM EST SAT JAN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LOW PRESSURE SYSTEM CURRENTLY IS FORECAST TO PASS EAST OF THE REGION ON SUNDAY NIGHT. PRECIPITATION WILL FALL AS MOSTLY SNOW AND THERE IS THE POTENTIAL FOR 3 TO 6 INCHES OF ACCUMULATION AS THE LOW INTENSIFIES AND PULLS OFF TOWARDS THE NORTHEAST. THERE IS STILL SOME UNCERTAINTY AS TO THE EXACT TRACK OF THE STORM. ANY SHIFT IN THE TRACK WILL EFFECT THE SNOW TOTALS. PLEASE MONITOR FURTHER UPDATES TO THE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR SNOWFALL REPORTS SUNDAY NIGHT INTO MONDAY MORNING. PAZ054-055-061-062-131100- CARBON-MONROE-LEHIGH-NORTHAMPTON- 402 PM EST SAT JAN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LOW PRESSURE SYSTEM CURRENTLY IS FORECAST TO PASS EAST OF THE REGION ON SUNDAY NIGHT. PRECIPITATION WILL FALL AS MOSTLY SNOW AND THERE IS THE POTENTIAL FOR 2 TO 4 INCHES OF ACCUMULATION AS THE LOW INTENSIFIES AND PULLS OFF TOWARDS THE NORTHEAST. THERE IS STILL SOME UNCERTAINTY AS TO THE EXACT TRACK OF THE STORM. ANY SHIFT IN THE TRACK WILL EFFECT THE SNOW TOTALS. PLEASE MONITOR FURTHER UPDATES TO THE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR SNOWFALL REPORTS SUNDAY NIGHT INTO MONDAY MORNING. NJZ012-013-015-PAZ069-131100- MIDDLESEX-WESTERN MONMOUTH-MERCER-BUCKS- 402 PM EST SAT JAN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LOW PRESSURE SYSTEM CURRENTLY IS FORECAST TO PASS EAST OF THE REGION ON SUNDAY NIGHT. PRECIPITATION WILL START OFF AS RAIN BEFORE CHANGING OVER TO SNOW AS THE LOW INTENSIFIES AND PULLS OFF TOWARDS THE NORTHEAST. THERE IS THE POTENTIAL FOR 2 TO 4 INCHES OF SNOW ACCUMULATION AS THIS SYSTEM PASSES. THERE IS STILL SOME UNCERTAINTY AS TO THE EXACT TRACK OF THE STORM. ANY SHIFT IN THE TRACK WILL EFFECT THE PRECIPITATION AMOUNTS. PLEASE MONITOR FURTHER UPDATES TO THE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR SNOWFALL REPORTS SUNDAY NIGHT INTO MONDAY MORNING. NJZ014-017>020-027-PAZ060-067-068-070-071-131100- EASTERN MONMOUTH-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- SOUTHEASTERN BURLINGTON-BERKS-CHESTER-MONTGOMERY-DELAWARE- PHILADELPHIA- 402 PM EST SAT JAN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LOW PRESSURE SYSTEM CURRENTLY IS FORECAST TO PASS EAST OF THE REGION ON SUNDAY NIGHT. PRECIPITATION WILL START OFF AS RAIN BEFORE CHANGING OVER TO SNOW AS THE LOW INTENSIFIES AND PULLS OFF TOWARDS THE NORTHEAST. THERE IS THE POTENTIAL FOR 1 TO 2 INCHES OF SNOW ACCUMULATION AS THIS SYSTEM PASSES. THERE IS STILL SOME UNCERTAINTY AS TO THE EXACT TRACK OF THE STORM. ANY SHIFT IN THE TRACK WILL EFFECT THE PRECIPITATION AMOUNTS. PLEASE MONITOR FURTHER UPDATES TO THE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR SNOWFALL REPORTS SUNDAY NIGHT INTO MONDAY MORNING. DEZ001>004-MDZ008-012-015-019-020-NJZ016-021>026-131100- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- 402 PM EST SAT JAN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LOW PRESSURE SYSTEM CURRENTLY IS FORECAST TO PASS EAST OF THE REGION ON SUNDAY NIGHT. PRECIPITATION WILL FALL AS MOSTLY RAIN. HOWEVER, THERE IS THE POTENTIAL FOR A LIGHT SNOW ACCUMULATION AS THIS SYSTEM PASSES. THERE IS STILL SOME UNCERTAINTY AS TO THE EXACT TRACK OF THE STORM. ANY SHIFT IN THE TRACK WILL EFFECT THE PRECIPITATION AMOUNTS. PLEASE MONITOR FURTHER UPDATES TO THE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-452>455-131100- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 402 PM EST SAT JAN 12 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 6 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-131100- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 402 PM EST SAT JAN 12 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 9 PM EST SUNDAY... ...GALE WARNING IN EFFECT FROM 9 PM SUNDAY TO 6 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-131100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 402 PM EST SAT JAN 12 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SUNDAY TO 6 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Winter Storm Watches in New Jersey, 2008Every winter storm watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.